RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 74, Issue 6  


Extended weight semigroups of affine spherical homogeneous spaces of non-simple semisimple algebraic groups
R. S. Avdeev
3
Finding the moment functions of a solution of the two-dimensional diffusion equation with random coefficients
M. M. Borovikova, V. G. Zadorozhniy
27
Algebra and quantum geometry of multifrequency resonance
M. V. Karasev, E. M. Novikova
55
The spectral function of a singular differential operator of order $2m$
A. I. Kozko, A. S. Pechentsov
107
On the average number of power residues modulo a composite number
M. A. Korolev
127
On real quadric line complexes
V. A. Krasnov
157
Zeros of linear combinations of Hecke $L$-functions on the critical line
I. S. Rezvyakova
183
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019